On the Relation Between Extended Forms of the Sinusoidal Perfusion and of the Convection Dispersion Models of Hepatic Elimination

Bass, L, Roberts, MS and Robinson, PJ (1987) On the Relation Between Extended Forms of the Sinusoidal Perfusion and of the Convection Dispersion Models of Hepatic Elimination. Journal of Theoretical Biology, 126 4: 457-482. doi:10.1016/S0022-5193(87)80152-2


Author Bass, L
Roberts, MS
Robinson, PJ
Title On the Relation Between Extended Forms of the Sinusoidal Perfusion and of the Convection Dispersion Models of Hepatic Elimination
Journal name Journal of Theoretical Biology   Check publisher's open access policy
ISSN 0022-5193
Publication date 1987-06-01
Year available 1987
Sub-type Article (original research)
DOI 10.1016/S0022-5193(87)80152-2
Open Access Status Not Open Access
Volume 126
Issue 4
Start page 457
End page 482
Total pages 26
Publisher ACADEMIC PRESS LTD
Language eng
Keyword Biology
Mathematical & Computational Biology
Life Sciences & Biomedicine - Other Topics
Mathematical & Computational Biology
BIOLOGY
MATHEMATICAL & COMPUTATIONAL BIOLOGY
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 34 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 02 Nov 2011, 22:34:34 EST by System User